# SDR YENA20160130082

- Difficulty date: January 30, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000363
- Aircraft time: 16,624 hours, 10,265 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK FRAME 84, LBL 12 CORRODED.  COMPLIED WITH TASK CARD E16-024-01.
